# SDR GRAA9547

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 7951209501
- Condition: Dirty
- Location: Flap/Slat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A SLAT DISAGREEMENT LIGHT ILLUMINATE AT CRUISE WITH AN OVERSPEED WARNING.  AIRCRAFT DIVERTED INTO RENO NEVADA WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED THE FLAP/SLAT SWITCH.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
